MathSciNet Relay Station
MathSciNet bibliographic data
MR2235498 92D10 (34A36 34D20 37N25 92C37)
Casey, Richard; de Jong, Hidde; Gouzé, Jean-Luc Piecewise-linear models of genetic regulatory networks: equilibria and their stability. J. Math. Biol. 52 (2006), no. 1, 27–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement